# SDR SIMA201102803A

- Difficulty date: January 25, 2011
- Submitted: March 2, 2011
- Operation: Air carrier
- Aircraft: N659AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145762
- Aircraft time: 18,475 hours, 16,559 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Part serial: 16271
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(REQUEST TO MAKE SEPARATE SDR’S) FOR FLIGHT 3951 THE FORWARD EMERGENCY LIGHT ON THE RIGHT WING TO FUSELAGE PANEL WAS FOUND TO BE INOPERABLE. THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED BATTERY  CHARGER ASSEMBLY IAW AE W/C 33-700-19. THE OPERATIONAL CHECK WAS GOOD IAW AE W/C 33-700-17.  THE AIRCRAFT WAS RETURNED TO SERVICE.
